Vol. 28, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Triples of operator-valued functions related to the unit circle

Archie Gail Gibson

Vol. 28 (1969), No. 3, 503–531

In this paper various triples of operator-valued functions acting in a Hilbert space are characterized, and the members are shown to be connected by a one-to-one-to-one correspondence. The elements of the triples are operator measures, generalized resolvents, and positive definite sequences which are related to the unit circle. The relationships between operator measures and positive definite sequences were first obtained by M. A. Naǐmark and B.Sz.-Nagy in their dilation and moment theorems. The main contribution of this paper is a characterization of the interrelated resolvent classes. By exploiting the correspondence between the various classes, a unified development of the theory is obtained.

Mathematical Subject Classification
Primary: 47.30
Received: 27 June 1967
Published: 1 March 1969
Archie Gail Gibson